# SDR 06FDEA03866

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES-A300/A310 REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE  COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  PREVIOUS COMPOSITE REPAIR LOCATED ON RT WING LEADING EDGE, WS 1182, RIB 19, REPAIR LOCATED BETWEEN NUMBER 2 AND 3 SLAT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED AND FOUND NOT TO CONFORM SRM REPAIR NEW REPAIR PERFORMED PER FEDEX EA 6-5710-104672.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR ".
